# SDR N6WA2016102103

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,712 hours, 21,381 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Dirty
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE HATCH SEAL IS LEAKING SEVERLY.  CLEANED THE ESCAPE HATCH.  OPENED AND CLOSED THE ESCAPE HATCH IAW 52-22-00.  NO LEAKS NOTED.
